MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium (na) results on two (2) patient samples obtained on a dimension exl with lm system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed sodium (na) results on two (2) patient samples on a dimension exl with lm system.The erroneously depressed results were reported to the physician(s), and the results were questioned.The same samples were reprocessed on an alternate dimension exl with lm system.Higher results were obtained and considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (08-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.The instrument data showed that the dilution check factor, air values, and liquid values for standard a (std a) and standard b (std b) were within the normal range on the event date.Quality control (qc) recovery was within the customer¿s expected ranges, indicating that the sodium (na) assay was performing acceptably.A siemens customer service engineer (cse) was dispatched to the customer's site on the event date.The cse performed system maintenance as part of standard troubleshooting for issues of this nature.The system maintenance performed resolved the issue.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00133 was filed on 25-apr-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19179603
Report Number2517506-2024-00133
Device Sequence Number7431513
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model NumberN/A
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4AD802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown